On the p-adic Beilinson conjecture for number fields - Archive ouverte HAL Access content directly
Journal Articles Pure and Applied Mathematics Quarterly Year : 2009

On the p-adic Beilinson conjecture for number fields


We formulate a conjectural p-adic analogue of Borel's theorem relating regulators for higher K-groups of number fields to special values of the corresponding zeta-functions, using syntomic regulators and p-adic L-functions. We also formulate a corresponding conjecture for Artin motives, and state a conjecture about the precise relation between the p-adic and classical situations. Parts of the conjectures are proved when the number field (or Artin motive) is abelian over the rationals, and all conjectures are verified numerically in some other cases.
Fichier principal
Vignette du fichier
beilinson.pdf (483.54 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00863148 , version 1 (19-09-2013)


  • HAL Id : hal-00863148 , version 1


Amnon Besser, Paul Buckingham, Rob de Jeu, Xavier-François Roblot. On the p-adic Beilinson conjecture for number fields. Pure and Applied Mathematics Quarterly, 2009, 5 (1), pp.375-434. ⟨hal-00863148⟩
134 View
135 Download


Gmail Facebook X LinkedIn More